# SDR FDEA200905121631

- Difficulty date: May 12, 2009
- Submitted: May 12, 2009
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 19,231 hours, 10,389 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5381387120000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT FRAME 44 PLUS 10; RBL 78.  REMOVED CORROSION ON SEAT TRACK WAS FOUND TO BE  OUT OF LIMITS REF SRM 51-74-10 & 53-10-16   FABRICATED SEAT TRACK REF DWG. A53813871, REMOVED OLD SEAT TRACK,   INSTALLED NEW SEAT TRACK REF. SRM 51-40-21 PARA 7, AND DWG A53813871.
